MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTARAUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTARAUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AH560HBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleges visualization of particles in device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleges visualization of particles in device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.After the first attempt to have the device and components evaluated, the customer responded that the device will be available for evaluation, but it has not yet been returned to the manufacturer for evaluation.The manufacturer is submitting an updated report at this time.After device return and completion of evaluation, a follow-up report will be filed.Box h: evaluation method code, evaluation results code, and conclusion code grid has been updated.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleges visualization of particles in device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was returned to the third-party service centre for further evaluation.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of visible foam particles.The technician confirmed no particles in the air path.During the evaluation, secondary findings was observed.There was no error code found.The third-party service centre concludes that they couldn't confirm the customer's allegation and unit scrapped.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Box h: evaluation method code, evaluation results code, component code grid and conclusion code grid has been updated.

Brand Name
REMSTARAUTOA-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21400445
Report Number2518422-2025-016854
Device Sequence Number8291216
Product Code BZD
UDI-Device Identifier00606959023925
UDI-Public(01)00606959023925
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAH560HBT
Device Catalogue NumberAH560HBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer03/18/2025
07/26/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date07/09/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown